# SDR IXXA110082O

- Difficulty date: December 21, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 104,191 hours, 34,167 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg Uplock
- Part time: 104,191 hours, 34,167 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING UPLATCH CHECK, DOOR NOT LATCH LIGHT CAME ON. THE CREW CYCLED MAIN GEARS TWICE AND DOOR NOT LATCH LIGHT REMAINED ON. THE CREW LANDED WITHOUT FURTHER INCIDENT.    MX INSPECTED MAIN GEAR DOORS AND FOUND THE LT GEAR DOOR SWITCH CONNECTOR LOOSE AND DIRTY.  MX CLEANED AND RESECURED CONECTOR.  OPS CHECKED GOOD IAW MM 32-60-0.  ACFT RETURNED TO SERVICE.
